# SDR DU4R2006704

- Difficulty date: November 28, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CABIN FLOORBEAM AND HAT SECTION AT BS 377.7 RBL 10.  REMOVED HAT SECTION.  FABRICATED AND INSTALLED HAT SECTION FROM 3" BY 3"7075-T6 EXTRUSION IAW B757 SRM 53-10-51 AND 51-30-2.
